Sur la persistance du processus de Dawson-Watanabe stable. L'interversion de la limite en temps et de la renormalisation
Séminaire de probabilités de Strasbourg, Volume 24 (1990), p. 275-281
@article{SPS_1990__24__275_0,
     author = {Gorostiza, Luis G. and Roelly-Coppoletta, Sylvie and Wakolbinger, Anton},
     title = {Sur la persistance du processus de Dawson-Watanabe stable. L'interversion de la limite en temps et de la renormalisation},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {275-281},
     zbl = {0702.60052},
     mrnumber = {1071545},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1990__24__275_0}
}
Sur la persistance du processus de Dawson-Watanabe stable. L'interversion de la limite en temps et de la renormalisation. Séminaire de probabilités de Strasbourg, Volume 24 (1990) pp. 275-281. http://www.numdam.org/item/SPS_1990__24__275_0/

[Da] D. Dawson, The critical measure diffusion process, Z. Wahrscheinlichkeitstheorie verw. Gebiete 40, 125-145, 1977. | MR 478374 | Zbl 0343.60001

[DFFP] D. Dawson, K. Fleischmann, R. Foley et L. Peletier, A critical measure-valued branching process with infinite mean. Stoch. Anal. Appl. 4, n° 2, 117-129, 1986. | MR 829649 | Zbl 0588.60087

[DI] D. Dawson et G. Ivanoff, Branching diffusions and random measures. Dans: Branching Processes, ed. A. Joffe, P. Ney, Advances in Probab. 5, pp. 61-103, Marcel Dekker, New York, 1978. | MR 517531 | Zbl 0407.60087

[Dy] E.B. Dynkin, Three classes of infinite dimensional diffusions. J. Funct. Analysis 86, 75-110, 1989. | MR 1013934 | Zbl 0683.60040

[EK] M. Escobedo et O. Kavian, Asymptotic behavior of positive solutions of a nonlinear heat equation, Houston J. Math. 13, n° 4, 39-50, 1987. | MR 959221 | Zbl 0666.35046

[GV] A. Gmira et L. Veron, Large time behaviour of the solution of a semilinear parabolic équation in RN. J. Diff. Equations 53, 259-276, 1984. | MR 748242 | Zbl 0529.35041

[GW] L.G. Gorostiza et A. Wakolbinger, Persistence criteria for a class of critical branching particle systems in continuous time. Reporte intemo Nr. 22 del CIEA, Mexico DF 1988, à paraître dans Ann. Probability. | MR 1085336 | Zbl 0732.60093

[I] I. Iscoe, On the supports of measure-valued critical branching Brownian motion, Ann. Probability 16, n° 1, 200-221, 1988. | MR 920265 | Zbl 0635.60094

[K] O. Kallenberg, Random Measures, 3me ed., Akademie Verlag, Berlin, et Academic Press, New York, 1983. | MR 818219 | Zbl 0544.60053

[LMW] A. Liemant, K. Matthes et A. Wakolbinger, Equilibrium Distributions of Branching Processes, Akademie Verlag, Berlin, et Kluwer Academic Publishers, Dordrecht, 1988. | Zbl 0723.60105

[MRC] S. Méléard et S. Roelly-Coppoletta, Discontinuous measure-valued branching processes and generalized stochastic equations, Prépublication n° 9 du Laboratoire de Probabilités de l'Université Paris 6, 1989, à pataître dans Math. Nachr. | MR 1138376 | Zbl 0754.60090

[W] A. Wakolbinger, Interchange of large time and scaling limits in stable Dawson-Watanabe processes: a probabilistic proof, Bericht Nr. 390 des Instituts für Mathematik der Universität Linz, 1989, à paraître dans Bol. Soc. Mat. Mexicana. | MR 1109999 | Zbl 0734.60083